Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feeling sore and itchy on legs and fleshy sore on testis. Are both connected?

the other day on the bus, i was lying down on the seat ( it s an hour and a half bus ride to home), halfway there my legs started feeling sore and itchy. I got home to find that a red looking rash had formed on my legs.... i thought it would go away but the next day a woke up and saw that the affected areas of my legs had turned into sores with white middles. kind of looks like an ollcer. there was also a fleshy sor on my testes ( it may just be chafe or something) but if not whats wrong with my legs and are the two connected.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
It sound like this could be yeast infection or acterial infection and these 2 thing can be related. You need to visit doctor for treatment because there are specific creams for such conditions. Try not to scratch these sores,just clean it with mild saps and keep this area dry.
Wish you good health. Regards
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor